# SDR N3VR96014

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corrosion
- Location: Bs 312
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3658, SURFACE CORROSION ON FLOOR BEAM STATION 312 AT CLIP NUT HOLES FT OF COCKPIT DOOR (BOTH SURFACES).  REMOVED CORROSION IAW SRM 51-10-6 AT 3 INCHES LT OF C/L AND AT 19 INCHES OF C/L MAX MATERIAL REMOVED .050, TREATED AND PRIMED IAW SRM 51-10-2.  FABRICATED REPAIR IAW ENGINEERING REPORT NR 96-027. INSTALLED REPAIR IAW ENGINEERING REPORT 96-027.  (M)
